Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semilattice structures of spreading models

Authors: Denny H. Leung and Wee-Kee Tang
Journal: Proc. Amer. Math. Soc. 136 (2008), 3561-3570
MSC (2000): Primary 46B20, 46B15
Published electronically: May 22, 2008
MathSciNet review: 2415040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a Banach space $ X$, denote by $ SP_{w}(X)$ the set of equivalence classes of spreading models of $ X$ generated by normalized weakly null sequences in $ X$. It is known that $ SP_{w}(X)$ is a semilattice, i.e., it is a partially ordered set in which every pair of elements has a least upper bound. We show that every countable semilattice that does not contain an infinite increasing sequence is order isomorphic to $ SP_{w}(X)$ for some separable Banach space $ X$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B15

Retrieve articles in all journals with MSC (2000): 46B20, 46B15

Additional Information

Denny H. Leung
Affiliation: Department of Mathematics, National University of Singapore, 2 Science Drive 2, Singapore 117543

Wee-Kee Tang
Affiliation: Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1 Nanyang Walk, Singapore 637616

PII: S 0002-9939(08)09494-X
Keywords: Spreading models, semilattices, Lorentz sequence spaces
Received by editor(s): August 1, 2007
Published electronically: May 22, 2008
Additional Notes: The research of the first author was partially supported by AcRF project no. R-146-000-086-112
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia